# SDR SWAA960769

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 1061226211
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED TO PHX DUE TO RIGHT MAIN GEAR UNSAFE LIGHT ILLUMINATING IN-FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED AND REPLACED RIGHT GEAR UPLOCK SENSOR PER BOEING M/M.
